MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC DYNAMIC LOCK RING 48MM; HIP OTHER IMPLANT

DEPUY ORTHOPAEDICS INC US DURALOC DYNAMIC LOCK RING 48MM; HIP OTHER IMPLANT
Catalog Number 124948000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain, it was also indicated that liner was very worn.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-000106360 investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> null device history batch
=
> null device history review
=
> null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: the patient was revised to address pain, it was also indicated that liner was very worn./ | investigation method: / | investigation summary:.

Brand Name
DURALOC DYNAMIC LOCK RING 48MM
Common Device Name
HIP OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7006806
Report Number1818910-2017-27889
Device Sequence Number1750087
Product Code LPH
UDI-Device Identifier10603295019749
UDI-Public10603295019749
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P880025
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124948000
Device Lot NumberEG7NX1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight69